In this paper we study the property of nonlinear self-adjointness for a class of nonlinear fourth-order equation. It is shown that if an equation itself is a conservation law then it possesses the property of nonlinear self-adjointness and hence it can be rewritten in an equivalent strictly self-adjoint form. The property of nonlinear self-adjointness is used to obtain all nontrivial conservation laws for the class under consideration.
|Titolo:||On the nonlinears elf-adjointness of a class of fourth-order evolution equations|
|Data di pubblicazione:||2016|
|Citazione:||On the nonlinears elf-adjointness of a class of fourth-order evolution equations / TRACINA' R; BRUZON M S; GANDARIAS M L. - In: APPLIED MATHEMATICS AND COMPUTATION. - ISSN 0096-3003. - 275(2016), pp. 299-304.|
|Appare nelle tipologie:||1.1 Articolo in rivista|